RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 53, Number 5  


On some classes of semiartinian rings
A. N. Abyzov
955
A note on groups in which the centralizer of every element of order $5$ is a $5$-group
S. Astill, Ch. Parker, R. Waldecker
967
Systems of convolution equations of the first and second kind on a finite interval and factorization of matrix-functions
A. F. Voronin
978
On the groups of unitriangular automorphisms of relatively free groups
S. Yu. Erofeev, V. A. Roman'kov
991
On asymptotics of a piecewise analytic function satisfying contact conditions
N. A. Zhura, A. P. Soldatov
1001
Two remarks on the first-order theories of Baumslag–Solitar groups
M. Casals-Ruiz, I. V. Kazachkov
1007
Study of a universal formal context
S. M. Levental
1013
Interpolation of analytic functions with finitely many singularities
A. G. Lipchinskiĭ
1027
The decidability of craig's interpolation property in well-composed $\mathrm J$-logics
L. L. Maksimova
1048
Nonabelian composition factors of a finite group whose all maximal subgroups are Hall
N. V. Maslova
1065
Implicitly equivalent universal algebras
A. G. Pinus
1077
On some method for solving a nonlinear heat equation
L. I. Rubina, O. N. Ul'yanov
1091
Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time
V. V. Sedalishchev
1102
Lattices of subclasses
M. V. Semenova, A. Zamojska-Dzienio
1111
On positive and constructive groups
N. G. Khisamiev
1133
Groups of partial differential operators and the generalized Bessel functions
M. D. Khriptun
1147
On projectively soluble abelian groups
A. R. Chekhlov
1157
Nonabelian $1$-cohomologies and conjugacy of finite subgroups in some extensions
M. A. Shevelin
1166
Ternary derivations of separable associative and Jordan algebras
A. I. Shestakov
1178
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019